| Model Number |
AU481-10E CHEMISTRY ANALYZER AU480 WITH ISE |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A beckman coulter field service engineer (fse) was dispatched to the customer site to evaluate the au480 chemistry analyzer.The fse inspected the analyzer and observed multiple issues.The fse found hanging drops of buffer, reference electrode lead broken at the body of the electrode.The fse replaced both buffer valves, reference electrode, and ise tubing which resolved the issue.The system returned to normal operation.Section a2, a4, and a5: information not provided by customer.The beckman coulter identifier is case (b)(4).
Event or Problem Description
Customer reported of getting erroneous patient results for sodium, potassium and chloride on their au480 chemistry analyzer.The erroneous patient results were not reported out of laboratory.There was no report of change to treatment, injury, or death associated to this event.